PDA

View Full Version : Proviron = Acne?



ben hart
03-23-2005, 05:56 PM
I've been on 600mgs weekly of EQ, and 40mgs Var daily, for the last 7 weeks. I just added 50mgs daily of Proviron 4 days ago. All of a sudden I'm getting acne all over my chest, and my rear delts.The acne is primarily where I'm shaving. Is the Proviron the cause? I've never had acne in all of my (10-12)cycles in the past. I must say that the same time I added the Proviron, I ran out of the Tyler Liver Detox tabs.

"A friend in need, is a friend too many"

Decaman
03-23-2005, 08:41 PM
It most definitely can be- most androgens will do that if your prone to it. Tylers has no bearing either way. How long have you been on the eq, that tends to make me breakout too after about 4 weeks.

http://www.anabolicfitness.com/dman/dman.jpg

Deal with reality
or
Reality will deal with you

ben hart
03-24-2005, 05:30 PM
Just started week 7 of 600mgs Eq.

"A friend in need, is a friend too many"